Alert archive / New Mexico / Wind Advisories in 2022

Wind Advisory 79, NWS Albuquerque, NM

December 30, 202214 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Dec 30, 2022, 1:46 PM MST for 14 counties in New Mexico. It took effect at Dec 30, 2022, 8:16 PM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2022, 1:46 PM MST (20:46 UTC)
In effect from
Dec 30, 2022, 8:16 PM MST
Expired
Dec 31, 2022, 12:14 PM MST
In force
16 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Colfax County, NM, Curry County, NM, Guadalupe County, NM, Mora County, NM, Quay County, NM, Rio Arriba County, NM, Roosevelt County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 142 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WWUS75 KABQ 302046
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
146 PM MST Fri Dec 30 2022

NMZ213>215-311100-
/O.UPG.KABQ.HW.A.0020.221231T0600Z-221231T2300Z/
/O.NEW.KABQ.WI.Y.0079.221231T0600Z-230101T0000Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-
146 PM MST Fri Dec 30 2022

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST 
SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Sangre de Cristo Mountains.

* WHEN...From 11 PM this evening to 5 PM MST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ222-223-229-233-311100-
/O.NEW.KABQ.WI.Y.0079.221231T0600Z-230101T0000Z/
Estancia Valley-Central Highlands-Northeast Highlands-Guadalupe
County-
146 PM MST Fri Dec 30 2022

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST 
SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Central Highlands, Estancia Valley, Guadalupe County, and 
  Northeast Highlands.

* WHEN...From 11 PM this evening to 5 PM MST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

33
5 follow-up statements
821 
WWUS75 KABQ 310316
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
816 PM MST Fri Dec 30 2022

NMZ223-311115-
/O.EXT.KABQ.WI.Y.0079.221231T0316Z-230101T0000Z/
Central Highlands-
816 PM MST Fri Dec 30 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST SATURDAY...

* WHAT...West winds 25 to 40 mph with gusts up to 55 mph.

* WHERE...Central Highlands.

* WHEN...Until 5 PM MST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ213>215-222-229-233-311115-
/O.CON.KABQ.WI.Y.0079.221231T0600Z-230101T0000Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Estancia Valley-
Northeast Highlands-Guadalupe County-
816 PM MST Fri Dec 30 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING UNTIL 5 
PM MST SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Sangre de Cristo Mountains, Estancia Valley, Northeast 
  Highlands, and Guadalupe County.

* WHEN...Until 5 PM MST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
290 
WWUS75 KABQ 310939
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
239 AM MST Sat Dec 31 2022

NMZ221-311830-
/O.EXB.KABQ.WI.Y.0079.221231T1000Z-230101T0100Z/
Sandia and Manzano Mountains including Edgewood-
239 AM MST Sat Dec 31 2022

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Sandia and Manzano Mountains including Edgewood.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects such as 
  holiday decorations. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ213>215-222-229-233-311830-
/O.EXT.KABQ.WI.Y.0079.000000T0000Z-230101T0100Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Estancia Valley-
Northeast Highlands-Guadalupe County-
239 AM MST Sat Dec 31 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Sangre de Cristo Mountains, Estancia Valley, Northeast 
  Highlands, and Guadalupe County.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects such as 
  holiday decorations. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ223-311830-
/O.EXT.KABQ.WI.Y.0079.000000T0000Z-230101T0100Z/
Central Highlands-
239 AM MST Sat Dec 31 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Central Highlands.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects such as 
  holiday decorations. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Shoemake
084 
WWUS75 KABQ 311528
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
828 AM MST Sat Dec 31 2022

NMZ232-234>236-010000-
/O.EXB.KABQ.WI.Y.0079.000000T0000Z-230101T0000Z/
Eastern San Miguel County-Quay County-Curry County-Roosevelt
County-
828 AM MST Sat Dec 31 2022

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Curry County, Quay County, Roosevelt County, and Eastern 
  San Miguel County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ213>215-221>223-229-233-010000-
/O.CON.KABQ.WI.Y.0079.000000T0000Z-230101T0100Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Sandia and
Manzano Mountains including Edgewood-Estancia Valley-Central
Highlands-Northeast Highlands-Guadalupe County-
828 AM MST Sat Dec 31 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains 
  including Edgewood, Estancia Valley, Central Highlands, Northeast 
  Highlands, and Guadalupe County.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

33
545 
WWUS75 KABQ 311913
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1213 PM MST Sat Dec 31 2022

NMZ213>215-221>223-229-233-312015-
/O.CAN.KABQ.WI.Y.0079.000000T0000Z-230101T0100Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Sandia and
Manzano Mountains including Edgewood-Estancia Valley-Central
Highlands-Northeast Highlands-Guadalupe County-
1213 PM MST Sat Dec 31 2022

...WIND ADVISORY IS CANCELLED...

Wind speeds have fallen below advisory levels, therefore the Wind 
Advisory has been cancelled. Locally strong westerly breezes may 
persist at Clines Corners through the afternoon.

$$

NMZ232-234>236-010000-
/O.CON.KABQ.WI.Y.0079.000000T0000Z-230101T0000Z/
Eastern San Miguel County-Quay County-Curry County-Roosevelt
County-
1213 PM MST Sat Dec 31 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...West winds 20 to 25 mph with gusts up to 40 mph.

* WHERE...Curry County, Quay County, Roosevelt County, and Eastern 
  San Miguel County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

33
694 
WWUS75 KABQ 311914
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1214 PM MST Sat Dec 31 2022

NMZ232-234>236-312015-
/O.CAN.KABQ.WI.Y.0079.000000T0000Z-230101T0000Z/
Eastern San Miguel County-Quay County-Curry County-Roosevelt
County-
1214 PM MST Sat Dec 31 2022

...WIND ADVISORY IS CANCELLED...

Wind speeds have fallen below advisory levels, therefore the Wind 
Advisory has been cancelled. breezy conditions may persist into the 
afternoon.

$$

33

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 30, 11:09 AM MST, 2 hours 37 minutes earlier.

Area forecast discussion, Dec 30, 11:09 AM MST, 2 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1109 AM MST Fri Dec 30 2022

...New AVIATION...

.SYNOPSIS...
Issued at 328 AM MST Fri Dec 30 2022

A weak storm system crossing the state this morning will continue to
bring light snow to portions of western and central NM. Strong and
gusty winds will develop tonight along the Sangre de Cristo
Mountains with more wind expected for eastern NM Saturday. A strong
storm system will impact New Mexico New Year's Day and Monday.
Significant snowfall is expected for the high terrain, while lower
elevations will see rain Sunday changing to snow Sunday evening.
Expect snow packed and icy roadways to develop. Strong winds will
also develop again on Monday, which will create areas of blowing
snow and reduced visibility. Yet another system may bring more snow
to western and central New Mexico Tuesday.

&&

.SHORT TERM...
(Today through Saturday)
Issued at 328 AM MST Fri Dec 30 2022

A shortwave trough will gradually exit the forecast area to the east
by late in the day, keeping scattered to isolated rain and snow
showers in the forecast mainly for the mountains and west slope
locations through the morning. Precip chances will decrease in the
afternoon in the wake of the exiting system, but won't dwindle
completely because of a secondary perturbation forecast to cross
western areas in northwest flow aloft.  Under mostly cloudy skies,
high temperatures are forecast to climb a few degrees across central
and northern areas from yesterdays readings, while falling a few to
several degrees further south.

Tonight, a shortwave trough passing eastward over CO will increase
snow chances mainly along and west of the Tusas and Jemez Mountains
of NM, but only light accumulation is expected. Precipitation
chances will decrease over NM on Saturday as the trough gradually
exits east of the central Rockies. To the south of the trough,
models depict wind speeds strengthening over NM Friday night and
Saturday while a ~998 mb surface low develops over the NE NM/SE CO
border. Northwesterly 700 mb flow looks to become strongest along
and just east of the central mountain chain, especially the Sangre
de Cristos where the GFS model depicts speeds peaking around 80 kt
around 15Z.  However, the operational run of the GFS is quite a bit
stronger than the operational runs of the NAM and ECMWF, which peak
around 45-55kt there. With this forecast package we are issuing a
High Wind Watch for the northern and southern Sangres and east
slopes late Friday night through Saturday, but confidence is a bit
shaken by the lack of model agreement in the strength of the
mountain top flow. The remainder of the central mountain chain and
much of the east central plains may see wind gusts up to 50 mph
Friday night into Saturday, which may warrant the issuance of a Wind
Advisory by later shifts.  An increase in sunshine, overall decrease
in precip (except for the northwest), strong downslope flow should
result in several degrees of warming across the forecast area on
Saturday compared to Friday.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 328 AM MST Fri Dec 30 2022

Though a few snow showers may be ongoing Saturday night across
northwest NM, all eyes will be focused on the next storm system
impacting NM New Year's Day and Monday. An upper level trough will
deepen into a closed low over southern NV on Sunday/New Year's Day.
Strong southwest flow over NM ahead of the system will pull abundant
Pacific moisture into NM with PWATs progged to be around 2 standard
deviations above normal. Precipitation will begin late Sunday
morning across western NM as the low slowly shifts closer to NM.
Though the afternoon, snow levels will remain quite high (~8kft)
with southwest flow resulting in little to no cold air advection.
However, an associated cold front will push into western NM Sunday
evening and will quickly race eastward across the state. Snow levels
will lower to the valley floors by sunrise Monday. Thus, road
conditions may quickly deteriorate Sunday night as the front passes,
especially if there is (and there likely will be) an enhancement in
precipitation along the front. Breezy conditions are expected both
ahead of and behind the front, so expect some blowing snow overnight
into Monday. The strongest winds will likely be across the South
Central Mountains with gusts potentially over 45 mph. The upper low
will continue to shift east or northeastward near or just north of
the NM/CO border Monday morning. A weak trailing disturbance will
likely keep snow showers going throughout the day on Monday. Thus,
the northern and western mountains are poised to rack up several
more inches of snowfall, with lesser amounts at lower elevations.
It's likely that later shifts will issue a Winter Storm Watch for
all or portions of the Northern Mountains as well as the Southwest
Mountains, the latter of which missed out on much snow with the last
system. The big question that remains is how strong the winds will
be on Monday. The GFS continues to show the upper low undergoing lee
cyclogenesis over eastern CO, which results in stronger winds over
NM with a deeper surface low. The NAM at the end of the run is also
hinting at this. Thus, Monday could also feature strong winds across
much of the state, especially eastern NM.

Almost unbelievably, another storm system is on track to impact NM
on Tuesday.  Though the GFS has this system more defined than other
models, all models suggest another round of snow will be in store
for central and western NM, though amounts should generally be
light. It will definitely keep temperatures cold though, with all
areas 5 to 15 degrees below normal.

We don't want to jinx it, but it looks like a break in the action
will be in store for Wednesday and Thursday with ridging developing
over the state. Another system may clip northern NM on Friday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1034 AM MST Fri Dec 30 2022

Low clouds trapped beneath dry northwest flow aloft will continue
in place for several more hours before gradually scattering out
and lifting. Tonight, light precipitation will develop once again
mainly from the Tusas and Jemez mountains westward to the AZ line,
where patchy light snow accumulation is possible with IFR
conditions. Low clouds and patchy fog will likely return return
to the middle Rio Grande Valley and west central valleys late
tonight into Saturday morning impacting KGUP, KAEG, KABQ and
possibly KSAF. Additionally, west to northwest winds aloft will
strengthen tonight with strong northwest winds forecast from the
central mountain chain east to the adjacent highlands including
KLVS and KCQC.

&&

.FIRE WEATHER...
Issued at 328 AM MST Fri Dec 30 2022

A series of disturbances will keep precipitation in the forecast
daily through Wednesday of next week.  The heaviest precipitation
looks to occur Sunday through Monday, when an upper level low
pressure system will pass eastward over the central Rockies while
swinging a sharp trough eastward across NM. Widespread wetting
precipitation is forecast from the east slopes of the central
mountain chain westward during that event with a few to several
inches of snow accumulation possible in westerly upslope flow over
the mountains and adjacent highlands.  Breezy to windy conditions
are also forecast daily with the strongest winds on Saturday and
Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  38  30  42  33 /  10  50  20  30
Dulce...........................  36  24  40  31 /  30  70  40  40
Cuba............................  38  27  41  29 /  20  20  10  10
Gallup..........................  40  29  43  32 /  20  10   5  10
El Morro........................  37  27  40  29 /  20  20   0   0
Grants..........................  43  26  46  28 /  10   5   0   0
Quemado.........................  43  26  48  31 /  20   0   0   0
Magdalena.......................  46  31  54  35 /  10   0   0   0
Datil...........................  43  28  50  31 /  20   0   0   0
Reserve.........................  46  27  50  31 /  20   5   0   5
Glenwood........................  48  34  51  35 /  20   5   0   5
Chama...........................  31  18  37  26 /  30  50  40  40
Los Alamos......................  38  29  45  31 /  20  10   5  10
Pecos...........................  40  28  47  31 /  10   5   0   0
Cerro/Questa....................  36  26  42  29 /  10  10   5  10
Red River.......................  32  21  40  27 /  20  10  10  10
Angel Fire......................  33  24  41  25 /  20  10  10   5
Taos............................  38  22  44  26 /  20  10  10  10
Mora............................  44  26  49  33 /  10   5   0   0
Espanola........................  43  29  50  30 /  10  10   5   5
Santa Fe........................  39  30  45  30 /  20   5   0   5
Santa Fe Airport................  42  28  47  28 /  10   5   0   0
Albuquerque Foothills...........  45  34  48  35 /  10   0   0   0
Albuquerque Heights.............  47  34  50  34 /   5   0   0   0
Albuquerque Valley..............  49  26  53  33 /   5   0   0   0
Albuquerque West Mesa...........  46  29  51  34 /   5   0   0   0
Belen...........................  52  27  55  33 /   5   0   0   0
Bernalillo......................  47  30  51  33 /  10   0   0   0
Bosque Farms....................  50  24  54  32 /   5   0   0   0
Corrales........................  47  29  51  33 /   5   0   0   0
Los Lunas.......................  51  25  54  32 /   5   0   0   0
Placitas........................  44  33  48  33 /  10   5   0   0
Rio Rancho......................  45  30  50  34 /   5   0   0   0
Socorro.........................  53  29  56  36 /   5   0   0   0
Sandia Park/Cedar Crest.........  39  32  45  33 /  20  10   0   0
Tijeras.........................  40  32  46  33 /  10  10   0   0
Edgewood........................  41  30  47  31 /  10   5   0   0
Moriarty/Estancia...............  43  27  49  30 /  10   0   0   0
Clines Corners..................  40  28  46  31 /   5   0   0   0
Mountainair.....................  43  30  49  33 /  10   0   0   0
Gran Quivira....................  44  30  50  33 /  10   0   0   0
Carrizozo.......................  45  32  52  37 /  40   5   0   0
Ruidoso.........................  44  32  52  36 /  40  10   0   0
Capulin.........................  46  25  59  31 /   0   0   0   0
Raton...........................  49  23  61  28 /   0   0   0   0
Springer........................  51  23  61  28 /   0   0   0   0
Las Vegas.......................  48  30  56  32 /   0   0   0   0
Clayton.........................  53  30  66  36 /   0   0   0   0
Roy.............................  51  29  62  35 /   0   0   0   0
Conchas.........................  56  33  68  39 /   0   0   0   0
Santa Rosa......................  53  37  61  39 /   5   0   0   0
Tucumcari.......................  57  34  68  41 /   5   0   0   0
Clovis..........................  54  36  63  41 /   5   0   0   0
Portales........................  55  37  64  41 /   5   0   0   0
Fort Sumner.....................  55  37  64  40 /  10   0   0   0
Roswell.........................  56  34  66  38 /  30   0   0   0
Picacho.........................  52  35  63  42 /  30   0   0   0
Elk.............................  51  33  61  40 /  40   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from this evening through Saturday afternoon for
NMZ213>215.

&&

SHORT TERM...44
LONG TERM....34
AVIATION...33

In the hours before

Local storm report, Dec 30, 9:02 AM MST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
902 AM MST FRI DEC 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 ESE AZTEC RUINS NATIO 36.83N 107.99W
12/30/2022  M1.0 INCH        SAN JUAN           NM   COCORAHS

            COCORAHS STATION NM-SJ-60 AZTEC 0.9 E.

0700 AM     SNOW             2 NE CHACON             36.16N 105.34W
12/30/2022  M1.5 INCH        MORA               NM   COCORAHS

            COCORAHS STATION NM-MR-13 CHACON 2.1 ENE.

0800 AM     SNOW             2 W DATIL               34.14N 107.88W
12/30/2022  M1.0 INCH        CATRON             NM   COCORAHS

            COCORAHS STATION NM-CT-7 DATIL 2.0 W.

0800 AM     SNOW             8 NNW OMEGA             34.43N 108.41W
12/30/2022  M1.3 INCH        CATRON             NM   COCORAHS

            COCORAHS STATION NM-CT-9 QUEMADO 8.0 NE.

0800 AM     SNOW             1 WSW SEDILLO           35.10N 106.31W
12/30/2022  M1.0 INCH        BERNALILLO         NM   COCORAHS

            COCORAHS STATION NM-BR-189 SEDILLO 1 WSW.

&&
Local storm report, Dec 30, 9:47 AM MST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
947 AM MST FRI DEC 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             1 N EL MORRO NATIONAL M 35.05N 108.35W
12/30/2022  M2.0 INCH        CIBOLA             NM   CO-OP OBSERVER

            CO-OP OBSERVER STATION RAHN5 EL MORRO 2 WSW.

&&

RTJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 3:34 AM MSTHigh Wind WatchABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos10 hr

Nearby

Wind Advisories in New Mexico, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.